MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the sling bar hook needed to be replaced.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2025.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the sling bar hook to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that likorall 250 es, white had sling bar hook broken.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25114207
Report Number8030916-2026-00055
Device Sequence Number10258925
Product Code FSA
UDI-Device Identifier00887761979505
UDI-Public(01)00887761979505
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3122502
Device Catalogue Number3122502
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown